# SDR DALA2025081406090

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,452 hours, 30,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1136825) FRAME 196.5, LOWER LOBE DAMAGED. COMPLETED INSTALLATION OF LOWER LOBE FRAME 196.5 PER BOEING DRAWING 141A1502.
